# SDR USAA990744

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Bs 420
- Part time: 55,016 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON MAINTENANCE, FOUND 5 INCH LONG CRACK AT STATION 420, BODY LINE 0, CENTER LINE UNDERSIDE ON FUSELAGE SKIN.  INSTALLED EXTERNAL DOUBLER PER SRM 53-30-3 FIG 1 (SHEET 4).  (M)
